Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diabetic, excessive sleepiness, enervation. What is the cause and stability measure?

hi my best friend is diabetic she constantly feels sick she sometimes sleeps for days tonight i rushed to her house cos she called me cry she wasn t breathing well i think she had been lossing energy fast for a little while she asked me to get her gatorade so i did she did drink the hole bottle i feel like this might e then coursing her the oppisit problem where her gi levels are then to hi am i wright? i don t think she s been looking aftr herself properly also she doesn t seem to know much about diabeties what can i do to help her stabilize herself she hates feeling sick all the time and i contantly worrie about her how do we stop her getting to this point where she feels so sick ? thank you
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Symptoms of your friend suggest that she is having uncontrolled diabetes and energy drinks like Gatorade are worsening her condition.
You must take her to hospital or any physician and get her investigated thoroughly and treated.
She should be taught and educated about importance of diet and exercises besides taking regular medication.
Best of luck
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor